| Model Number |
1000354 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that multiple cartridge change errors occurred.There was no adverse impact to the customer's blood glucose level.Customer declined to troubleshoot the issue with tandem technical support, therefore no additional information was obtained.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown
mobile os: unknown / unknown / unknown / unknown.